EIT EMERGING IMPLANT TECHNOLOGIES GMBH EIT CIF CAGE, H 6MM, 8°, S; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Back to Search Results |
| Model Number |
CUI8060S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Pain (1994)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced acute thoracic back pain beginning on (b)(6) 2021, after initially having a 4 to 7 anterior cervical discectomy and fusion.Imaging showed failure of her distal instrumentation and a fracture of the c7 vertebral body.She underwent a distal corpectomy and posterior cervical fusion on (b)(6) 2021.She tolerated the surgery well with no complications.She was deemed fit for discharge on (b)(6) 2021.Her pain was controlled.No further information is available.This report involves one eit cif cage, h 6mm, 8°, s.This is report 2 of 2 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Part # cui8060s, lot # e20cl0604, supplier: (b)(6).Batch1: lot qty of (b)(4) units were released on 13 nov 2020 with no discrepancies.No ncrs were generated during production.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.